Loss of appetite

This unexpected side effect hit me about a week ago. I complete loss of appetite. I don’t eat breakfast, lunch, instead I drink lots of water. My dinners are very minimal too.

To top it off I have lost somewhere between 3-5kg, which is good if you’re wanting to lose weight.

Anyone else suffer with a loss of appetite? What fixed or helped with it?

I may have to pop a visit to the doctor on my schedule.

5 comments

  1. I had a loss of appetite when I started my sertraline, I found that eating little and often helped. A lot of the time I had a slice of toast with jam, marmalade or something on it which helped xxx

    Liked by 1 person

  2. I sometimes lose my appetite when I’m incredibly stressed, particularly about my relationships. If I feel like I’m losing one of my close friends, I won’t eat as much as usual (I still have to eat dinner because I have to take some of my medicine with food).

    Liked by 2 people

Leave a Reply to Suzi Tench Cancel reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.